# SDR HEEA967645

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud Housing
- Part number: 23051137
- Condition: Distorted
- Location: Compressor
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR DISASSEMBLED DUE TO LOW POWER ON TEST CELL (-11.1).  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  DISTORTED FINISH ON SHROUD HOUSING COATING AS MARKED.  (NOTE:  ENGINE POWER +1.6 WITH  OH REPLACEMENT PART) REPLACED DISCREPANT PART.
